Please use this identifier to cite or link to this item: http://hdl.handle.net/10773/4114
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMalinowska, A.B.pt
dc.contributor.authorTorres, D.F.M.pt
dc.date.accessioned2011-10-11T11:49:47Z-
dc.date.issued2010-
dc.identifier.issn0170-4214pt
dc.identifier.urihttp://hdl.handle.net/10773/4114-
dc.description.abstractWe prove necessary optimality conditions for problems of the calculus of variations on time scales with a Lagrangian depending on the free end-point. Copyright © 2010 John Wiley & Sons, Ltd.pt
dc.description.sponsorshipCEOCpt
dc.description.sponsorshipFCTpt
dc.description.sponsorshipFEDER/ POCI 2010pt
dc.language.isoengpt
dc.publisherJohn Wiley and Sonspt
dc.relationdx.doi.org/10.1002/mma.1289pt
dc.relation.urihttp://www.scopus.com/inward/record.url?eid=2-s2.0-77956920358&partnerID=40&md5=e10462763ebb0476f9c4261413c57955-
dc.rightsrestrictedAccesspor
dc.subjectCalculus of variationspt
dc.subjectDiscrete-timept
dc.subjectOptimal controlpt
dc.subjectTime scalespt
dc.subjectTransversality conditionspt
dc.titleNatural boundary conditions in the calculus of variationspt
dc.typearticlept
dc.peerreviewedyespt
ua.distributioninternationalpt
degois.publication.firstPage1712pt
degois.publication.issue14-
degois.publication.issue14pt
degois.publication.lastPage1722pt
degois.publication.titleMathematical Methods in the Applied Sciencespt
degois.publication.volume33pt
dc.date.embargo10000-01-01-
Appears in Collections:MAT - Artigos

Files in This Item:
File Description SizeFormat 
[141]MMA_Natural_Boundary_Conditions_Malinowska_Torres.pdf170.53 kBAdobe PDF    Request a copy


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.